# SDR SWAA2014091832085

- Difficulty date: September 3, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 80,221 hours, 69,369 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132
- Part serial: 719570J
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR DELAMINATED CTR ON UPPER SURFACE 119 INCHES OTBD OF INBD EDGE.  R & R ELEVATOR IAW MM.
